Scientific Library of Tomsk State University

   Digital catalogue        

Normal view MARC view

Нормировка отображения на бесконечности и ходовое уравнение Левнера И. А. Колесников

By: Колесников, Иван АлександровичMaterial type: ArticleArticleContent type: Текст Media type: электронный Other title: Normalization of mapping at infinity and the chordal Loewner equation [Parallel title]Subject(s): Левнера уравнения | нормировки отображенийGenre/Form: статьи в сборниках Online resources: Click here to access online In: Перспективы развития фундаментальных наук. Т. 3 : сборник научных трудов XVII Международной конференции студентов, аспирантов и молодых ученых, Россия, Томск, 21-24 апреля 2020 г Т. 3 : Математика. С. 42-44Abstract: The paper gives a special normalization at infinity of an analytical mapping from the half-plane onto simply connected domain. We research the connection between the normalization and the chordal Loewner equation.
Tags from this library: No tags from this library for this title. Log in to add tags.
No physical items for this record

Библиогр.: 2 назв.

The paper gives a special normalization at infinity of an analytical mapping from the half-plane onto simply connected domain. We research the connection between the normalization and the chordal Loewner equation.

There are no comments on this title.

to post a comment.
Share